# SDR ASAA2022110740682

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,528 hours, 16,584 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED AFTER PUSHBACK. GROUNDED - YES. PERFORMED PZTC BITE FLIGHT DECK TRIM FAULT FOR #1 CONTROLLER. ACCOMPLISHED B737-800 FIM 21-62. RESET AND PERFORMED BITE TEST, NO FAULTS FOUND. #1 AND #2 CONTROLLER PZTC BITE TEST PASSED.
